RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 43, Issue 2  


On the dimension of the group of automorphisms of an analytic hypersurface
V. K. Beloshapka
243
On Galois extensions of a maximal cyclotomic field
G. V. Belyi
267
An integral estimate for the derivative of a rational function
V. I. Danchenko
277
Abelian varieties, $l$-adic representations and $\mathrm{SL}_2$
Yu. G. Zarhin
294
Local description of closed ideals and submodules of analytic functions of one variable. II
I. F. Krasichkov-Ternovskii
309
The solution of the generalized convolution equation
A. F. Leont'ev
342
On a property of analytic continuation
V. V. Napalkov
367
On invariant subspaces of multiple weighted shift operators
V. S. Pilidi
373
Embedding theorems for profinite groups
V. N. Remeslennikov
399
On algebraic cycles on Abelian varieties. II
S. G. Tankeev
418
Smoothness of the general anticanonical divisor on a Fano 3-fold
V. V. Shokurov
430
On $\varkappa$-metrizable space
E. V. Shchepin
442
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020